# SDR YENA2023121501579

- Difficulty date: December 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 73,878 hours, 26,915 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 064500000505
- Part serial: RTA44D10467
- Condition: Failed
- Location: 1rc1
- Part time: 63,307 hours, 22,732 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2851, FLL-UIO. 'LOST COM 1 OCCURRED RIGHT AFTER TAKE OFF; FOLLOWED TSM 23-12-00-810-813-A, VERFIED WITH CREW, VHF 1 ONLY UNABLE TO TRANSMITT. OK TO RX. VHF 1 OK ON GROUND AT ALL TIMES. PFR AND BITE TEST SHOWED 1RC1 AT FAULT. REMOVED AND REPLACED VHF 1 TRANSCEIVER IN REF TO AMM 23-12-33. OPS CHECK GOOD. UNABLE TO DUPLICATE FAULT FOR TAKE OFF BUT PERFORMED TX AND RX WITH LGCUI GEAR SIMULATION TEST. TEST OK. '
